Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Decaying wisdom tooth, bald patches on the beard. Tried steroid injections. Permanent solution?

hello doctor i have been getting some no beard patch on face i had this problem before many years back but now its come again and also i have a wisdom tooth for many years. which i feel is decaing from the time i hve got it ..i have been to a skin speicalist 3 to 4 years back he had injected some steroid on the patches and i got the hair in 2 to 3 sittings but how can i get this problem solve entirely.. please let me know
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Nitesh,
You seem to be suffering from a pattern of hair loss known as alopecia areata. It is an auto immune disease characterised by coin shaped round patches of hair loss. It has a remitting and relapsing pattern.
The treatment involves intralesional injections of steroid, application of minoxidil, salicylic acid, topical steroids, tretinoin, dithranol is effective too. Sometimes if the disease is progressive then oral steroids and an immunomodulator like levamisole is prescribed too. As it is an autoimmune disease we can stop the progression of existing lesion and help in hair regrowth however no medicine intake can prevent its further occurence or cure it completely.
As far as your molar tooth decay is concerned, you may consult a dentist and get it extracted.
Hope that helped
Take care
Answered: Wed, 17 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor